MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV W/SHUNTASSIST.25 + DIST.CATH.; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV W/SHUNTASSIST.25 + DIST.CATH.; HYDROCEPHALUS MANAGEMENT
Model Number FV421T
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 09/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was reopened in reference to (b)(4).Investigation: (description incoming product condition): the product was received in the returnkit container with an unknown liquid.Result: first we performed a visual inspection of the progav.A deformation of the outer housing of the valve was observed.This deformation was confirmed through a measurement of the plane parallelism.No deformations could be detected during the visual inspection of the shuntassistant.Next we tested the permeability, adjustability, as well as the brake functionality and brake force.Both valves operated as expected and met all specifications.Based on our investigation, we cannot confirm the suspicion of occlusion; but it does not rule out the possibility that flushed out deposits may have temporarily affected the valve in the past.Finally we have dismantled the valves.Inside the valves we found no deposits.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke (b)(4).No further actions required.
 
Event or Problem Description
According to the complainant a progav was blocked postoperatively.The valve was implanted on (b)(6) 2015.It was removed on (b)(6) 2017 due to the malfunction and returned to the manufacturer.Further details were not provided.

Brand Name
PROGAV W/SHUNTASSIST.25 + DIST.CATH.
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key13020725
Report Number3004721439-2021-00834
Device Sequence Number4741854
Product Code JXG
UDI-Device Identifier04041906132187
UDI-Public4041906132187
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K103003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model NumberFV421T
Device Catalogue NumberFV421T
Device Lot Number20024836
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2017
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2017
Initial Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexUnknown
Patient Weight78 KG